PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 44(58), pp. 91--95 (1988)
INCLUSION RELATIONS BETWEEN SOME CLASES OF ALMOST HERMITE MANIFOLDS
Jovanka Niki\'cFakultet tehnickih nauka, Novi Sad, Yugoslavia
Abstract: A new method for obtaining conditions for almost Hemite manifolds is introduced. Almost Hermite manifolds contain Kählar manifolds, Tachibana, almost Kähler, quasi Kähler and Hermite manifolds. Inclusion relations betwen these manifolds are studied.
Classification (MSC2000): 53C10, 53C15, 53C40, 51H20
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts